# SDR CALA2014050990991

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 50,232 hours, 20,539 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EPSU BATTERY FWD LT.  REPLACED FWD LT EMER LIGHT BATTERY IAW MM33-51-39.  OPERATIONS CHECKED NORMAL.  BATTERY PN AD-3214-30.
